# SDR AWXA0000601

- Difficulty date: August 24, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 43,882 hours, 29,828 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG CHEMICAL SMELL COMING FROM AFT GALLEY OVERHEAD VENT, 2 F/A'S SICK.  INSPECTED AFT GALLEY COMPARTMENTS, COFFEMAKERS, OVERHEAD VENT, AND BOTH LAVS.  NO CHEMICAL ODOR/SMELL NOTED, FOUND LAVS TO HAVE STALE ODOR.  DUMPED AND SERVICED LAV, OK FOR SERVICE.
